# SDR SWAA2025122940186

- Difficulty date: November 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 341B RIB, LE STA 105.26 ON RT HORIZONTAL STAB.   REPLACED THE RIB AND FASTENERS IAW SRM 51-10-02-0G-0, PARAGRAPH 9, SRM 51-40-02-0G-0, & DWG 186A1001, SHEET 19, AND REV-.
